Follow
Misha Muzychuk
Misha Muzychuk
Verified email at bgu.ac.il
Title
Cited by
Cited by
Year
Generalized table algebras
Z Arad, E Fisman, M Muzychuk
Israel Journal of Mathematics 114, 29-60, 1999
1631999
Ádám's conjecture is true in the square-free case
M Muzychuk
Journal of Combinatorial Theory, Series A 72 (1), 118-134, 1995
1531995
A solution of the isomorphism problem for circulant graphs
M Muzychuk
Proceedings of the London Mathematical Society 88 (1), 1-41, 2004
1522004
On Ádám's conjecture for circulant graphs
M Muzychuk
Discrete Mathematics 167, 497-510, 1997
1421997
Schur rings
M Muzychuk, I Ponomarenko
European Journal of Combinatorics 30 (6), 1526-1539, 2009
772009
On graphs with three eigenvalues
M Muzychuk, M Klin
Discrete Mathematics 189 (1-3), 191-207, 1998
751998
The isomorphism problem for circulant graphs via Schur ring theory.
ME Muzychuk, MH Klin, R Pöschel
Codes and association schemes 56, 241-264, 1999
641999
Some implications on amorphic association schemes
ER van Dam, M Muzychuk
Journal of Combinatorial Theory, Series A 117 (2), 111-127, 2010
622010
Solution of the polynomial moment problem
F Pakovich, M Muzychuk
Proceedings of the London Mathematical Society 99 (3), 633-657, 2009
612009
An elementary abelian group of rank 4 is a CI-group
M Hirasaka, M Muzychuk
Journal of Combinatorial Theory, Series A 94 (2), 339-362, 2001
592001
Directed strongly regular graphs obtained from coherent algebras
M Klin, A Munemasa, M Muzychuk, PH Zieschang
Linear algebra and its applications 377, 83-109, 2004
572004
On Sylow subgraphs of vertex-transitive self-complementary graphs
M Muzychuk
Bulletin of the London Mathematical Society 31 (5), 531-533, 1999
541999
V-rings of permutation groups with invariant metric
ME Muzychuk
Ph. D. thesis, Kiev State University, 1987
541987
On the structure of basic sets of Schur rings over cyclic groups
ME Muzychuk
Journal of Algebra 169 (2), 655-678, 1994
531994
Imprimitive cometric association schemes: constructions and analysis
WJ Martin, M Muzychuk, J Williford
Journal of Algebraic Combinatorics 25, 399-415, 2007
512007
On the isomorphism problem for cyclic combinatorial objects
M Muzychuk
Discrete mathematics 197, 589-606, 1999
491999
Uniformity in association schemes and coherent configurations: cometric Q-antipodal schemes and linked systems
ER Van Dam, WJ Martin, M Muzychuk
Journal of Combinatorial Theory, Series A 120 (7), 1401-1439, 2013
452013
Symmetric Bush-Type Hadamard Matrices of Order Exist for All Odd m
M Muzychuk, Q Xiang
Proceedings of the American Mathematical Society, 2197-2204, 2006
392006
On pseudocyclic association schemes
ME Muzychuk, IN Ponomarenko
arXiv preprint arXiv:0910.0682, 2009
382009
Association schemes on 28 points as mergings of a half-homogeneous coherent configuration
M Klin, M Muzychuk, C Pech, A Woldar, PH Zieschang
European Journal of Combinatorics 28 (7), 1994-2025, 2007
382007
The system can't perform the operation now. Try again later.
Articles 1–20